# SDR ASAA2014110109573

- Difficulty date: November 1, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,126 hours, 30,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL BS 927-947, S26L IS CRACKED.  ACFT GROUNDED. REMOVED AND INSTALLED A NEW INTERCOSTAL IAW SRM 51-40-02-0G-0 PARA 4 AND 7D.
